# SDR AALA202204257441

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 27,587 hours, 5,661 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR STICKS. ADJUSTED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
